# SDR 06FDEA0956

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 48,721 hours, 34,188 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 360 - 420 S18R IS CRACKED.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED STRINGER REPAIR AT STA 360 - 420 ON S18R ALL IAW FX B727 SRM 53-10-3 FIG 2 AND 51-10-2.
